MAUDE Adverse Event Report: COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number C-PMS-300-RA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 10/23/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a patient included in a trial passed away.A cook inc.Radial artery pressure monitoring set was being used in the right radial.There was no cause of death provided.There was no complaint of any device malfunction.There was no information provided suggesting the device caused or contributed to the death.Additional questions have been asked regarding the following and to date there has been no information provided.Please provide cause of patient death? did the complaint device cause or contribute to the death of the patient? what was the device being used for during the procedure? please provide autopsy or pathology reports if available? please provide the patient's condition at the time of device placement? please provide any procedural imaging if available? please provide patient demographics.Please provide patient pre-existing conditions.(please provide any patient pre-dispositions).Please provide any images or videos of complaint device if available?.
 
Additional Manufacturer Narrative
Additional information: the customer stated on (b)(6) 2018 during a phone conversation that this report was not a device complaint.

Brand Name
RADIAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7728771
Report Number1820334-2018-02166
Device Sequence Number1451681
Product Code DQO
UDI-Device Identifier00827002019089
UDI-Public(01)00827002019089(17)200727(10)8099511
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2020
Device Catalogue NumberC-PMS-300-RA
Device Lot Number8099511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;